# SDR DHL2003873523

- Difficulty date: June 24, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING OUTBD L/E PLATING CORRODED, XFS 710.000 - XFS 741.500 (UPPER SURFACE) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION FROM RT WING OUTBD L/E UPPER PLATING (STA XFS 710.000 - 741.500) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF ALLOWABLE LIMITS IAW SRM 57-2-1 PG 11-12.  CUT OUT CORRODED AREA IAW SRM 57-2-1 FIG 38, FABRICATED FILLER & DOUBLER IAW SRM 57-2-1 FIG 38.  CLEANED TREATED & PRIMED INNER FACE OF FILLER & DOUBLER IAW SRM 51-1-8B.  INSTALLED FILLER & DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FIG 38 SRM 51-1-21 PG 1, SRM 51-1-15 PG 1 REFER TO N/R 0823 FOR RT.  WING OUTBD L/E REMOVAL / REINSTALLATION.
